# SDR DALA2024032603810

- Difficulty date: March 20, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N570DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0048
- Aircraft time: 16,860 hours, 2,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTRACT MAINTENANCE REPORTS DM CABIN EMER LIGHTING. FAULTING FIN 101WL3 AND 101WL4. T/S PER TSM A350 33-51-XX-0F001 -421A-A. PERFORMED LOCALIZED BITE ON BOTH EPSU. ALL LIGHTS OPS NML. MSG CLEARED. OK FOR SVC. (LP# 5295623)
